Volume 32, Issue 2
Sobolev-type Fractional Stochastic Differential Equations Driven by Fractional Brownian Motion with Non-Lipschitz Coefficients

Wentao Zhan & Zhi Li

J. Part. Diff. Eq., 32 (2019), pp. 144-155.

Published online: 2019-07

Preview Purchase PDF 135 1024
Export citation
  • Abstract

In this paper, we are concerned with the existence and uniqueness of mild solution for a class of nonlinear fractional Sobolev-type stochastic differential equations driven by fractional Brownian motion with Hurst parameter H∈(1/2,1) in Hilbert space. We obtain the required result by using semigroup theory, stochastic analysis principle, fractional calculus and Picard iteration techniques with some non-Lipschitz conditions.

  • Keywords

Fractional Sobolev-type stochastic differential equations fractional Brownian motion mild solution.

  • AMS Subject Headings

60H15, 26A33, 60G15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lizhi_csu@126.com (Zhi Li)

  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard